Asymptotic distribution of critical values

Tomohiro Fukaya, Masaki Tsukamoto

Research output: Contribution to journalArticle

2 Citations (Scopus)

Abstract

We study the asymptotic distribution of the critical values of fn as n goes to infinity. Let X be a closed manifold and f: X × X → ℝ be a smooth function. Define.

Original languageEnglish
Pages (from-to)63-67
Number of pages5
JournalGeometriae Dedicata
Volume143
Issue number1
DOIs
Publication statusPublished - 2009 Jan 1

Keywords

  • Critical values

ASJC Scopus subject areas

  • Geometry and Topology

Fingerprint Dive into the research topics of 'Asymptotic distribution of critical values'. Together they form a unique fingerprint.

  • Cite this